Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 231, NWS San Angelo, TX

May 28, 2016Concho County, Menard County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 28, 2016, 8:47 PM CDT for Concho County, Menard County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2016, 8:47 PM CDT (01:47 UTC)
Expired
May 28, 2016, 9:30 PM CDT
In force
43 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Concho County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 65 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 1.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2551 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

373 
WUUS54 KSJT 290147 RRA
SVRSJT
TXC095-327-290230-
/O.NEW.KSJT.SV.W.0231.160529T0147Z-160529T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
847 PM CDT SAT MAY 28 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MENARD COUNTY IN WEST CENTRAL TEXAS...
  SOUTHERN CONCHO COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF EDEN...OR 14 MILES NORTHWEST OF MENARD...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL MENARD AND SOUTHERN CONCHO COUNTIES...INCLUDING THE
  FOLLOWING LOCATIONS: THE INTERSECTION OF US-87 AND RANCH ROAD
  2134... LIVE OAK AND US-83 NEAR THE MENARD-CONCHO COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3104 10001 3123 10007 3135 9966 3102 9960
TIME...MOT...LOC 0147Z 264DEG 22KT 3111 9990 

HAIL...1.25IN
WIND...60MPH
 
$$

JOHNSON
2 follow-up statements
781 
WWUS54 KSJT 290203
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
903 PM CDT SAT MAY 28 2016

TXC095-327-290230-
/O.CON.KSJT.SV.W.0231.000000T0000Z-160529T0230Z/
MENARD TX-CONCHO TX-
903 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTH CENTRAL MENARD AND SOUTHERN CONCHO COUNTIES...

AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
EDEN...OR 12 MILES NORTH OF MENARD...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EDEN...LIVE OAK...
THE INTERSECTION OF US-87 AND RANCH ROAD 2134 AND US-83 NEAR THE
MENARD-CONCHO COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3104 10001 3118 10003 3128 9965 3102 9960
TIME...MOT...LOC 0202Z 269DEG 22KT 3110 9980 

HAIL...1.25IN
WIND...60MPH
 
$$

JOHNSON
864 
WWUS54 KSJT 290223
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
923 PM CDT SAT MAY 28 2016

TXC095-327-290233-
/O.EXP.KSJT.SV.W.0231.000000T0000Z-160529T0230Z/
MENARD TX-CONCHO TX-
923 PM CDT SAT MAY 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MENARD AND
SOUTHERN CONCHO COUNTIES WILL EXPIRE AT 930 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3104 10001 3118 10003 3128 9965 3102 9960
TIME...MOT...LOC 0220Z 264DEG 22KT 3110 9980 

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 5:56 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 28, 5:56 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service SAN ANGELO TX
556 PM CDT SAT MAY 28 2016

.AVIATION...
/00Z TAFS/

Isolated thunderstorms have developed across parts of West Central
Texas early this evening. Confidence remains low that any of these
storms will affect the TAF sites, so VCTS groups were continued at
this time. Brief heavy rainfall, hail and strong gusty winds will
be possible with the stronger storms. Stratus will return to all
sites Sunday morning, resulting in MVFR ceilings. VFR ceilings
will return to all sites by late morning/early afternoon Sunday.
Expect generally southeast winds of 5 to 10 knots through the
period.

&&

.PREV DISCUSSION... /issued 317 PM CDT SAT MAY 28 2016/

SHORT TERM...
(Tonight and Sunday)

A weak quasi-stationary front has settled over the extreme northwest
reaches of the CWA, situated roughly from just north of Midland, to
Big Spring, to Haskell, to Wichita Falls. A dryline extends
southwest from this boundary from near Sweetwater to Fort Stockton.
In the warm sector, dewpoints remain in the mid/upper 60s with
surface temps in the mid 80s to near 90 degrees. Fairly steep lapse
rates were observed in the 12z regional raobs, and are supported by
the latest RAP guidance. Meso-analysis indicates MLCAPE values
exceeding 2000 J/kg across the CWA with effective bulk shear values
on the order of 30-35 kts. This is sufficient for organized
convection capable of large hail and damaging winds this afternoon,
but as shear increases toward evening, we'll see the severe threat
increase. There does remain some convective inhibition, but a look
out the window reveals vertically developing Cu to the east of San
Angelo.

Thunderstorms will be scattered this afternoon, but are expected to
become more widespread this evening as the low-level jet kicks in
and helps to congeal this activity into a larger cluster. The severe
threat will wane by 03z, with convection gradually decreasing after
midnight. Low clouds will be possible overnight, but widespread
convection may disrupt the formation of said cloud cover.
Regardless, we should still experience a low ceiling during the
morning hours as a strato-cu deck develops beneath the cap. By
midday, skies will become partly cloudy with afternoon showers and
thunderstorms possible once again. The greatest chance for seeing
precipitation during the daytime period will be over the western 1/3
of the CWA, closer to the dryline. Temperatures will be at or just
below seasonal norms, ranging from the mid/upper 60s overnight to the
mid 80s on Sunday afternoon.

Johnson

LONG TERM...
(Sunday night Through Saturday)

..Rain chances will continue through a large part of the extended
forecast...

Sunday night, an upper level low across southern California will
slowly move toward Arizona, with West Central Texas in southwest
flow aloft. Showers and thunderstorms are expected to develop
across West Texas along a dryline during the late
afternoon/evening, then possibly spread across parts of the area
overnight. A few strong to severe storms will be possible, with
large hail, damaging winds and a possible tornado, being the main
threats.

The aforementioned upper level low will continue to slowly move west
through the middle of next week, approaching West Central Texas late
Wednesday into Thursday. Ahead of this feature, intermittent
disturbances will move across the region, with rain chances
continuing through at least the first half of the week. The exact
timing of these upper level disturbances is hard to pinpoint,
although the best rain chances will likely be diurnally driven, from
the late afternoon into the evening hours. The best rain chances at
this time look to be late Tuesday into Wednesday as the upper level
low approaches and better upper level lift overspreads the
region. In addition, a cold front will move through the area,
which may serve as a focus for shower and thunderstorm
development.

A few strong to severe thunderstorms will be possible during this
time frame, but these details will become more clear the closer we
get to the early part of next week. Rainfall totals through the
middle of next week will average 1 to 3 inches for most locations,
with isolated higher amounts over 4 inches possible.

Generally below normal temperatures are expected Monday through
Wednesday, due to extensive cloud cover and possible precipitation.
Highs will mainly be in the 80s with overnight lows in the 60s.
The aforementioned cold front will result in much cooler
temperatures on Thursday, with highs mainly in the 70s and overnight
lows dipping into the mid to upper 50s.

Daniels

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 67  83  66  86 /  50  40  50  40
San Angelo 	 67  86  68  86 /  50  30  40  40
Junction 	 72  86  69  85 /  50  30  40  40

&&

.SJT Watches/Warnings/Advisories...
None.
&&

Daniels
Hazardous weather outlook, May 28, 2:45 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
245 PM CDT SAT MAY 28 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-291100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
245 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF WEST CENTRAL TEXAS. THE GREATEST THREAT
WILL BE FOUND SOUTH OF INTERSTATE 20. THE PRIMARY HAZARDS WILL BE
LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS WEST CENTRAL TEXAS SUNDAY
THROUGH THE MIDDLE OF NEXT WEEK. A FEW STORMS MAY BECOME
SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE
PRIMARY HAZARDS WILL BE LARGE HAIL DAMAGING WINDS. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

JOHNSON

In the hours before

Special weather statement, May 28, 8:01 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
801 PM CDT SAT MAY 28 2016

TXZ072-073-290200-
CONCHO TX-TOM GREEN TX-
801 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOM GREEN AND
WESTERN CONCHO COUNTIES UNTIL 900 PM CDT...

AT 801 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
VANCOURT...OR 22 MILES EAST OF CHRISTOVAL...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  EDEN AROUND 850 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LIVE OAK AND VICK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3110 10017 3123 10038 3151 10004 3116 9974
TIME...MOT...LOC 0101Z 250DEG 17KT 3116 10012
Local storm report, May 28, 8:10 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
810 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             17 E SEGOVIA            30.42N  99.38W
05/28/2016  E1.75 INCH       KIMBLE             TX   TRAINED SPOTTER

            HAIL WAS ONGOING

&&

EVENT NUMBER SJT1600232

SN
Special weather statement, May 28, 8:13 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
813 PM CDT SAT MAY 28 2016

TXZ154-168-170-290145-
MCCULLOCH TX-MASON TX-MENARD TX-
813 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MENARD...NORTHWESTERN
MASON AND SOUTHWESTERN MCCULLOCH COUNTIES UNTIL 845 PM CDT...

AT 813 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HEXT...OR 8
MILES EAST OF MENARD...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HEXT AROUND 825 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-
190 NEAR THE MENARD-MCCULLOCH COUNTY LINE...THE INTERSECTION OF US-
83 AND HIGHWAY 29 AND THE INTERSECTION OF US-190 AND RANCH ROAD 1311.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3079 9972 3094 9980 3114 9944 3086 9931
TIME...MOT...LOC 0113Z 243DEG 28KT 3089 9964

JOHNSON
Local storm report, May 28, 8:25 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
825 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             6 SE SEGOVIA            30.36N  99.60W
05/28/2016  E0.88 INCH       KIMBLE             TX   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL

&&

EVENT NUMBER SJT1600233

JOHNSON
Local storm report, May 28, 8:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
828 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             7 SE SEGOVIA            30.35N  99.59W
05/28/2016  E1.00 INCH       KIMBLE             TX   STORM CHASER

            QUARTER SIZE HAIL REPORTED ALONG INTERSTATE 10.

&&

EVENT NUMBER SJT1600234

JOHNSON
Local storm report, May 28, 8:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
844 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             3 SSE MERKEL            32.43N  99.99W
05/28/2016  M2.25 INCH       TAYLOR             TX   STORM CHASER

            QUARTER TO BILLIARD BALL SIZE HAIL STONES FOUND ALONG
            FM 1235 SOUTHEAST OF MERKEL.

&&

EVENT NUMBER SJT1600235

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:08 PM CDTSpecial Weather StatementSJTTom Green52 min
May 28, 7:08 PM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard52 min
May 28, 7:10 PM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard50 min
May 28, 7:15 PM CDTSpecial Weather StatementSJTMcCulloch30 min
May 28, 7:16 PM CDTSpecial Weather StatementSJTShackelford44 min
May 28, 7:18 PM CDTSpecial Weather StatementSJTFisher27 min
May 28, 7:28 PM CDTSevere Thunderstorm WarningSJTShackelford62 min
May 28, 7:34 PM CDTTornado WarningSJTKimble, Mason41 min
May 28, 7:49 PM CDTSevere Thunderstorm WarningSJTHaskell56 min
May 28, 7:52 PM CDTSpecial Weather StatementSJTTaylor38 min
May 28, 8:01 PM CDTSpecial Weather StatementSJTConcho59 min
May 28, 8:10 PM CDTSevere Thunderstorm WarningSJTKimble, Mason50 min
May 28, 8:12 PM CDTSevere Thunderstorm WarningSJTTaylor48 min
May 28, 8:13 PM CDTSpecial Weather StatementSJTMenard32 min
May 28, 8:31 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton39 min
May 28, 8:35 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green40 min
May 28, 8:45 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton60 min
May 28, 8:47 PM CDTSevere Thunderstorm WarningSJTFisher38 min
May 28, 9:00 PM CDTSpecial Weather StatementSJTTaylor30 min
May 28, 9:15 PM CDTSpecial Weather StatementSJTRunnels30 min
May 28, 9:39 PM CDTSpecial Weather StatementSJTRunnels66 min
May 28, 9:48 PM CDTSpecial Weather StatementSJTJones42 min
May 28, 10:30 PM CDTSpecial Weather StatementSJTFisher30 min
May 28, 10:48 PM CDTSpecial Weather StatementSJTHaskell27 min
May 28, 11:02 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan73 min
May 28, 11:27 PM CDTSpecial Weather StatementSJTFisher63 min
May 29, 12:09 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor66 min
May 29, 12:41 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor64 min
May 29, 12:51 AM CDTSpecial Weather StatementSJTThrockmorton54 min
May 29, 1:28 AM CDTAreal Flood AdvisorySJTThrockmorton2 hr
May 29, 1:47 AM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford43 min
May 29, 3:10 PM CDTFlash Flood WatchSJTKimble, Mason, Menard, Sutton19 hr
May 29, 5:51 PM CDTSpecial Weather StatementSJTHaskell39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.